# SDR DALA2021030101143

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CRACK INDICATION ON FRAME 20 LH SIDE ON HOLE A OF INSPECTION AREA AT LEVEL OF DOOR STOP 7 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 589650-14 REV:0, REV:1, REV:2 AND ERA :589650-14AD REV: ORIGINAL. (1741925)
